Volume 48, Issue 1
Self-adaptive Extrapolated Gauss-Seidel Iterative Methods

Guo-Yan Meng and Rui-Ping Wen

10.4208/jms.v48n1.15.02

J. Math. Study, 48 (2015), pp. 18-29.

Excerpt Article Full Article 103 144
  • Abstract

In this paper, we consider a self-adaptive extrapolated Gauss-Seidel method for solving the Hermitian positive definite linear systems. Based on optimization models, self-adaptive optimal factor is given. Moreover, we prove the convergence of the self-adaptive extrapolated Gauss-Seidel method without any constraints on optimal factor. Finally, the numerical examples show that the self-adaptive extrapolated Gauss-Seidel method is effective and practical in iteration number.

  • History

Published online: 2015-03

  • AMS Subject Headings

65F10, 65F50, 15A06

  • Cited by